ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Algebraic structure of the two-qubit quantum Rabi model and its solvability using Bogoliubov operators 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2015, 卷号: 48, 期号: 28, 页码: 285301
Authors:  Peng, J;  Ren, ZZ;  Yang, HT;  Guo, GJ;  Zhang, X;  Ju, GX;  Guo, XY;  Deng, CS;  Hao, GL;  Peng, J (reprint author), Xiangtan Univ, Lab Quantum Engn & Micronano Energy Technol, Xiangtan 411105, Hunan, Peoples R China.
Adobe PDF(455Kb)  |  Favorite  |  View/Download:67/7  |  Submit date:2016/11/21
Two-qubit Quantum Rabi Model  Algebraic Structure  Bogoliubov Operators  Solvability  Dark-state-like Eigenstates